# SDR FDEA200903120906

- Difficulty date: March 12, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53971007220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION SPOTS ON STRINGER P 51LT, C 54.3-56 REPAIR PERFORMED BY REPLACEMENT OF STRINGER PROFILE AND SPLICING IAW SRM 53-10-14 FIG 201A, APPROVED BY RAS/EFW/9000144/2008 ISS A AND EA 6-5310-120175.
